Skip to Content

Can a person taking Lithium, Buspar and Lamictal take Lipozene for weightloss?

Responses (1)

kaismama 15 May 2013

The problem with this type of med is that you can't find out what is in them. There is really no way of knowing for sure if it will be a problem. Talk to your pharmacist about it.

pickles503 16 May 2013

Good answer kai.

pickles503 16 May 2013

Hi lil chickie. There's not any info on dc or other sites. You need to talk to your phamasist or give your doc a call. Most of us take multi-medications. It's not unusual. The question is worth finding the answer.
Take care,
Anna

lady2882 16 May 2013

Yes definitely kais and everyone is right the pharmacist is the only person I would ask.

pickles503 16 May 2013

Hi Lady chickie,
Did you talk to a pharamasist?
Take care and God bless you
Anna

lady2882 17 May 2013

When ever I have questions about a med or meds I always take to my pharmacist

pickles503 17 May 2013

Good for you. I'm glad you checked your pharmacist to get more info. Anna

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions